# SDR REXA200600106

- Difficulty date: November 28, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N827AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8027
- Aircraft time: 4,196 hours, 3,200 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED "FLAPS FAIL" MESSAGE ON DESCENT DIVERTED TO COS FOR FLAPS AND BAD WEATHER IN DEN.  SYSTEM RESET AND PLACED ON 72 HOUR WATCH PER AD 2006-12-21
